# SDR SWIA200312400

- Difficulty date: September 12, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 3,583 hours, 2,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS484 RT INTERCOSTAL OUTBOARD FLG, RBL36 CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)  REPAIRED INTERCOSTAL IAW CRJ REO 601R-53-41-059 REV ''A''.
